Wednesday, August 27, 2008

Relationships Give Her Hives

Hi Terry,

Every time I date a man for more than a year I break out in hives. Not just a few, but enough to have the doctor put me on Valium and Hydroxzine. I do not know what causes this, but as soon as I break up with the guy I am fine.

What is causing this?

If any of your readers can help me, I would appreciate it.

-D.


Dear D.-

Well, my guess would be that you have a serious aversion to long-term relationships, but I'm just a girl who used to get freaked out by long-term relationships, so maybe I'm projecting.

Did the doctor who prescribed the medication offer any insight?

There are many therapies available to those of us who suffer from fears and phobias, ranging from psychotherapy to hypnosis to EFT (for more information about EFT, a technique that helped me overcome insomnia and anxiety attacks, click here). My best advice is to research them and invest in the services of a licensed practitioner who can help you resolve this problem.

Since you asked for readers' perspectives, I'll invite them to leave a comment here.

Thanks for writing and good luck.

Terry

2 comments:

Viveca said...

Maybe your "hives" are how your higher power is saying "NO - not this one!"

I called off an engagement because the closer I got to the wedding the harder and harder and harder it became for me to breathe. My friend and acupuncturist said to me "maybe you should call off the wedding." I did and I started breathing again and I am so glad I never married him ... 6 years later Michael, the man who is perfect for me, showed up.

That is just one of the times that my body stopped me from making a really bad decision of the heart.

So trust your body. Let us know when you finally find the one who feels GREAT to be with from Day 1.

Valium Prescription Medication said...

My name is Paul Harris and i would like to show you my personal experience with Valium.

I am 55 years old. Have been on Valium for 20 days now. I decided to get off of all benzos after much reading and having a friend who was abusing Xanax kill himself (may have been other issues, too). I was taking about 4 mg of Klonopin daily. I read a lot of the reseach on benzos by Dr. Heather Ashton, one of the world's leading authorities on benzos. I was shocked to see her equivalency table for Klonopin and Xanax. 1 mg of Klonopin or Xanax is equel to 20 mg of Valium. That's right, 20!! Plus, Klonopin and Xanax have nasty side effects. That did it for me. No more benzos!! Because Valium has the longest half-life of any benzo and the least side effects, I'm using it and water-titration to get off Klonopin, a method widly used in Europe. 10% reduction every 10-14 days. So far so good.

I have experienced some of these side effects -
Headache, drowsiness in the morning. Hard time getting my Dr. to prescribe and go along with treatment program. Valium supposedly is far less addicting than some other benzos, with far fewer side effects. I hope that turns-out to be true.

I hope this information will be useful to others,
Paul Harris